# SDR CALA2023061901941

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 109,803 hours, 23,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Detached
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 2L - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS FA HAD TO RECYCLE SLIDE ARMING LEVER MULTIPLE TIMES TO GET 2L SLIDE LIGHT TO STAY ON. AT DOOR 2L CLEANED DEBRI FROM GIRT BAR FLOOR MATING SURFACE. CYCLED ARMING LEVER SEVERAL TIMES EACH TIME SLIDE ARMED LIGHT ILLUMINATED. ARMING LEVER MOVED FREELY EACH TIME.
